# SDR UIEA2020111702411

- Difficulty date: November 17, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 89,164 hours, 25,324 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3987865
- Part serial: 2033
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CABIN TEMP EICAS MESSAGE ILLUMINATED PRIOR TO BLOCKOUT( TRANSFERRED TO MDDR #137963 IAW DDG MEL# 21-61-01-01, CAT C, DUE ON 27NOV20. DISPATCH: C.W. @ 0050Z.   22NOV20, LP 1272907 M4 - BWI - REMOVED AND REPLACED FWD ZONE TRIM AIR MODULATING VALVE. IAW AMM 21-61-07. OPS CHECK GOOD. THIS CLEARS MDDR #137963. MCC NOTIFIED. PLACARD REMOVED. )
